Title of article
Menger probabilistic normed space is a category topological vector space
Author/Authors
Sadeqi، Ildar نويسنده Department of Mathematics, Faculty of Science, Sahand University of Technology, Tabriz, Iran. , , Yaqub Azari، Farnaz نويسنده University of Payame noor, Tabriz, Iran. ,
Issue Information
دوفصلنامه با شماره پیاپی سال 2016
Pages
8
From page
25
To page
32
Abstract
In this paper, we formalize the Menger probabilistic normed space as a category in which its objects are the Menger probabilistic normed spaces and its morphisms are fuzzy continuous operators. Then, we show that the category of probabilistic normed spaces is isomorphicly a subcategory of the category of topological vector spaces. So, we can easily apply the results of topological vector spaces in probabilistic normed spaces.
Journal title
Sahand Communications in Mathematical Analysis
Serial Year
2016
Journal title
Sahand Communications in Mathematical Analysis
Record number
2390929
Link To Document